Equate Ibuprofen Capsules, 200 mg, 300 Count

Equate Ibuprofen Capsules, 200 mg, 300 Count
Brand: Equate
(54)
2 stores
1 Products

Product Details

Get the pain relief you need from Equate Ibuprofen Capsules. Take one capsule every four hours to six hours when you need relief from pain caused by minor pain of arthritis, headache, muscle pain, tooth ache, back ache, and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away. This bottle contains 300 capsules at 200 milligrams of ibuprofen each. Keep it in your medicine cabinet, car, or your desk at work, so you can have it within reach whenever you need. Pick up Equate Ibuprofen Capsules today to get the relief you deserve. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Ibuprofen Capsules, 200 mg, 300 Count: Relief from pain caused by minor pain of arthritis, headache, muscle pain, tooth ache, back ache, menstrual pain, and pain and fever of the common cold 300 capsules at 200 mg of ibuprofen per tablet Keep in your medicine cabinet, car, or desk at work Take one capsule every 4 to 6 hours

Shop Now

Compare Buying Options

Last Updated: 2024-12-31 11:08:15

Search
Amazon Amazon

$13.82
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 465163
User Reviews and Ratings
4.9 (54 ratings)
4.9 out of 5 stars
UPC 681131247924

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Ibuprofen Capsules, 200 mg, 300 Count
Reviews: 54
app.ratings: (54)
Price:
$13.82 Visit walmart

Top User Reviews and Ratings (6 total reviews)

(5)
Reviewed in the USA on Apr 03, 2020

Good quality. Good price. We always stick up on this brand for the best value.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 16, 2020

Works as well as Advil at a much lower price.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Mar 12, 2020

I thinks its actually better than Advil.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Feb 15, 2020

Great value. No need to buy so often.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Aug 06, 2019

You can't beat equate for good quality and pricing.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 6 reviews
1